# SDR SWAA2021022244716

- Difficulty date: January 25, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Adf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FASTENER NUTPLATE ADF 1 ANTENNA INTERNAL AREA BTW BS685 TO BS706 AND BTW S-1 TO STR 2R AT PASSENGER CABIN (REPAIR FOR SRM 53-40-01-2R-1 IAW WORK INSTRUCTION 5340-E-14164-NG STEP 2.B.(6).(A)) / PERFORMED PERMANENT REPAIR ON FUSELAGE; ADF1 ANTENNA INTERNAL AREA BTW BS685 TO BS706 AND BTW STR1 TO STR 2R AT PASSENGER CABIN IAW B737-700 53-40-01-2R-1 REPAIR 1
